# SDR IPXA2018100394641

- Difficulty date: September 16, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: AJC758827
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET LIP HAD A CRACK AT THE 1:00 O`CLOCK POSITION, AT A FASTENER.  REPAIRED THE NR 2 ENGINE INLET LIP IAW SRM 54-10-01, REPAIR 4.  MINOR.
